Previous |  Up |  Next

Article

References:
[1] N. Aronszajn: Differentiability of Lipschitzian mappings between Banach spaces. Studia Math. 57 (1976), 147-190. MR 0425608 | Zbl 0342.46034
[2] P. S. Kenderov: The set-valued monotone mappings are almost everywhere single-valued. C. R. Acad. Bulgare Sci. 27 (1974), 1173-1175. MR 0358447 | Zbl 0339.47024
[3] P. S. Kenderov: Monotone operators in Asplund spaces. C. R. Acad. Bulgare Sci. 30 (1977), 963-964. MR 0463981 | Zbl 0377.47036
[4] S. V. Konjagin: On the points of the existence and nonunicity of elements of the best approximation. (in Russian), in Teorija funkcij i ee prilozhenija, P. L. Uljanov ed., Izdatelstvo Moskovskovo Universiteta, pp. 38-43, Moscow (1986).
[5] K. Kuratowski: Topology, Vol. I. (transl.), Academic Press, New York (1966). MR 0217751 | Zbl 0158.40901
[6] R. R. Phelps: Convex functions, monotone operators and differentiability. Lect. Notes in Math., Nr. 1364, Springer-Verlag, (1989). MR 0984602 | Zbl 0658.46035
[7] D. Preiss, L. Zajíček: Fréchet differentiation of convex functions in a Banach space with a separable dual. Proc. Amer. Math. Soc. 91 (1984), 202-204. MR 0740171
[8] D. Preiss, L. Zajíček: Stronger estimates of smallness of sets of Fréchet nondifferentiability of convex functions. Proc. 11th Winter School, Suppl. Rend. Circ. Mat. Palermo, Ser. II, No. 3 (1984), 219-223. MR 0744387
[9] L. Zajíček: On the differentiation of convex functions in finite and infinite dimensional spaces. Czechoslovak Math. J. 29 (104) (1979), 340-348. MR 0536060
[10] L. Zajíček: Differentiability of the distance function and points of multi-valuedness of the metric projection in Banach space. Czechoslovak Math. J. 33 (108), (1983), 292-308. MR 0699027
[11] L. Zajíček: Porosity and $\sigma$-porosity. Real Analysis Exchange 13 (1987-88), 314 - 350. MR 0943561
[12] L. Zajíček: On the points of multivaluedness of metric projections in separable Banach spaces. Comment. Math. Univ. Carolinae 19 (1978), 513-523. MR 0508958
Partner of
EuDML logo